# SDR 2002FA0000639

- Difficulty date: April 29, 2002
- Submitted: May 14, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 887138
- Condition: Failed
- Location: Hyd Pump
- Component: Pump, Vickers
- Component part number: 848847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WAS FOUND IN PIECES.  INNER RACE OF BEARING STILL ATTACHED TO ROTOR LINER.  NO LUBRICANT VISIBLE.
